EconPapers    
Economics at your fingertips  
 

International momentum strategies: a stochastic dominance approach

Wai Mun Fong, Wing-Keung Wong () and Hooi Hooi Lean ()

Journal of Financial Markets, 2005, vol. 8, issue 1, 89-109

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (75) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1386-4181(04)00035-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:finmar:v:8:y:2005:i:1:p:89-109

Access Statistics for this article

Journal of Financial Markets is currently edited by B. Lehmann, D. Seppi and A. Subrahmanyam

More articles in Journal of Financial Markets from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-11
Handle: RePEc:eee:finmar:v:8:y:2005:i:1:p:89-109